# SDR BQVR2011110700010

- Difficulty date: November 7, 2011
- Submitted: November 10, 2011
- Operation: General aviation
- Aircraft: N109DD
- Make and model: Gulstm G1159A
- Aircraft serial: 415
- Aircraft time: 8,261 hours, 4,156 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Attach Fitting
- Condition: Corroded
- Location: Wing
- Part time: 8,261 hours, 4,156 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING COMPLIANCE OF CMP CODES 576511 & 576516,  WINGLET ATTACH HARDWARE INSPECTION (LT & RT), CORROSION FOUND IN THE WINGLET ATTACH BORES ONCE THE BUSHINGS WERE REMOVED.
